# SDR CALA2025041103695

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N75509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) - RIGHT MAIN WHEEL WELL LEADING EDGE SEAL CRACKED, FROM OU T BOARD IN FRONT OF THE SECOND BRACKET. REF: NRC 124935 61005774 39 SDR REPORTING PURPOSE ONLY REMOVED AND REPLACED SUPPORT CHANNEL IAW B757 SRM 51-40-02.
